# SDR DALA13024539248

- Difficulty date: May 22, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N948DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53357
- Aircraft time: 33,222 hours, 30,413 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Misinstalled
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND L1 DOOR GIRT BAR LANYARD NOT INSTALLED CORRECTLY.  INSTALLED L1 DOOR SLIDE GIRT BAR LANYARD IAW MM.
